MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; DF20NC

LEONHARD LANG GMBH SKINTACT; DF20NC
Model Number SKINTACT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The retained samples of the same lot have been inspected visually and tested electrically.Mechanical tests were performed on 2 retained samples.All samples were found to perform within limits.No faults could be detected.The customer announced that we will receive samples for further investigation.Due to the lack of information, we were unable to establish, whether this malfunction constitutes a reportable incident.We have requested additional information several times but have not received any yet and have thus not been able to reach any further conclusions.When we will receive this information we will provide an update in a follow-up report.Not returned.
 
Event or Problem Description
On (b)(6) 2017, we have been informed by (b)(4), about a potential malfunction of a defibrillation electrode df20 nc and a lifepack 20 defibrillator at (b)(6).The complainant reported he was informed by the hospital about an incident involving df20 nc, lot 170406-0979.A physician wanted to perform a cardioversion on a patient of more than (b)(6) of weight.Two attempts failed.They replaced the electrode with a quickcombo electrode from medtronic.They were able to perform the procedure then.The delay caused by the malfunction caused no harm to the patient.A sample of the same lot as the electrode involved in the incident is being sent to us.No further information had been made available to us despite repeated requests.It was stated: "i will not receive any other answer from the customer before (b)(6).He left for holidays.".
 
Additional Manufacturer Narrative
The retained samples of the same lot have been inspected visually and tested electrically.Mechanical tests were performed on 2 retained samples.All samples were found to perform within limits.No faults could be detected.The customer announced that we will receive samples for further investigation.Due to the lack of information, we were unable to establish, whether this malfunction constitutes a reportable incident.We have requested additional information several times and were informed by our distributor on (b)(6): "unfortunately the person does not remember and is not able to give an answer.Please consider this file as closed." we therefore consider the investigation closed and no further conclusion can be drawn.
 
Event or Problem Description
On (b)(6) 2017, we have been informed by (b)(6), about a potential malfunction of a defibrillation electrode df20 nc and a lifepack 20 defibrillator at (b)(6).The complainant reported he was informed by the hospital about an incident involving df20 nc, lot 170406-0979.A physician wanted to perform a cardioversion on a patient of more than 100 kg of weight.Two attempts failed.They replaced the electrode with a quickcombo electrode from medtronic.They were able to perform the procedure then.The delay caused by the malfunction caused no harm to the patient.A sample of the same lot as the electrode involved in the incident is being sent to us.No further information had been made available to us despite repeated requestes.It was stated: "i will not receive any other answer from the customer before (b)(6).He left for holidays.".

Brand Name
SKINTACT
Common Device Name
DF20NC
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
MDR Report Key6759451
Report Number8020045-2017-00018
Device Sequence Number11193353
Product Code MKJ
UDI-Device Identifier19005531502915
UDI-Public(01)19005531502915
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Model NumberSKINTACT
Device Catalogue NumberDF20NC
Device Lot Number170406-0979
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer07/04/2017
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;